# SDR DALA2021090805292

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,092 hours, 15,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 L1 DOOR SLIDE LIGHT IS INOPERATIVE. CORRECTIVE ACTION: REPLACED SLIDE LIGHT. SYSTEM OPERATION IS NORMAL. (LP 7826934)
